Nearly one dimensional singularities of solutions to the Navier-Stokes inequality

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

There exists a function u satisfying (1)u is a weak solution to the Navier-Stokes equations of incompressible fluid flow in three-space with an external force that reduces the speed at every point, (2) the internal singularities of u have Hausdorff dimension close to 1.

Original languageEnglish (US)
Pages (from-to)525-551
Number of pages27
JournalCommunications In Mathematical Physics
Volume110
Issue number4
DOIs
StatePublished - Dec 1987

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Nearly one dimensional singularities of solutions to the Navier-Stokes inequality'. Together they form a unique fingerprint.

Cite this